# SDR CALA2015110200888

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 42,039 hours, 16,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A44101
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD OF NR 1 ENG PYLON LE TOP OTBD SKIN, AFT RIVETS SMOKED & AFT SKIN LOOSE, APPROX 15 RIVETS.  LT WING LE UPPER SKIN JUST INBD OF PYLON AT FWD SPAR HAS BEEN REPAIRED IAW SRM 57-41-01 REPAIR 3.
